HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Diabetes (http://www.healthboards.com/boards/diabetes/)
-   -   FBS going up on Metformin (http://www.healthboards.com/boards/diabetes/921480-fbs-going-up-metformin.html)

Bercy 10-03-2012 09:51 PM

FBS going up on Metformin
 
I have been on Metformin 500mg at dinner for the past week. I am suppose to up that dosage to 1 gram beginning next week. The strange part is that since I began the Metformin + a low carb diet, my morning fasting numbers are actually increasing. This morning I was 141. And my weight is fluccuating up and down every day by more than 2 pounds, but no ovbious endema or swelling. Is this normal as my body adjusts to the Metformin? I am also taking Lovaza, Crestor, Lasix, Inspra, Cardizem and an ACE inhibitor.

Also, since beginning Metformin, my tinnitus is much worse. Is this a know side effect?


All times are GMT -7. The time now is 06:36 AM.